# SDR ASAA2013121396875

- Difficulty date: December 13, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 26,089 hours, 7,767 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE SATCOM PROMPT ON THE MCDU MENU PAGE IS MISSING, UNABLE TO ACCESS SATCOM.  ACFT GROUNDED.  RESET SATCOM SYS & PROMPT RETURNED.  SATCOM OPS, CHECKED GOOD, IAW MM 23-15-00.
